Delay-dependent approach to robust stability for uncertain discretestochastic recurrent neural networks with interval time-varying delays

Research output: Contribution to journalArticle

26 Citations (Scopus)


This paper considers the problem of global robust delay-dependent stabilityfor uncertain discrete stochastic recurrent neural networks with intervaltime-varying delays. The parameter uncertainties are assumed to be time-varyingnorm-bounded in the state equation. The activation functions are assumed to beglobally Lipschitz continuous. Based on an appropriate Lyapunov-Krasovskiifunctional, global robust delay-dependent stability criterion which is dependenton both the lower bound and upper bound of the interval time-varying delays isderived by introducing some slack matrix variables. A sufficient condition forthe discrete stochastic recurrent neural networks with interval time-varyingdelays is presented in terms of the linear matrix inequality (LMI). A Numericalexample is given to demonstrate the reduced conservatism of the proposed resultsin this paper. ICIC International

Original languageEnglish
Pages (from-to)457-463
Number of pages7
JournalICIC Express Letters
Issue number3
Publication statusPublished - 2009 Sep 1


All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computer Science(all)

Cite this